my girlfriend & i had sex on 25th nov after which she take i-pill after 3hours ,eve nothing ejacuates inside her due to safety she takes i-pill,but now her periods comes for just 2days from 1st dec evening to 2nd dec evening, please suggest something.
Welcome to ehealthforum.
The bleeding that she has had could be due to effect of the emergency contraceptive. Women are known to have bleeding after 5-7 days of taking it. The duration and amount of bleeding also depends on her time of her last menstrual period. If it was close to taking the pill, then the bleeding will be of short duration. Wait for her next periods. Watch out for development of any new symptom suggestive of pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Pregnancy , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.